# SDR MASA200700140

- Difficulty date: March 7, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 27,046 hours, 19,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2984 PHX.  PAX DOOR AND SERVICE DOOR FLOOR EMERGENCY FLOOD LIGHTS HAD INOP BULBS.  MX RELAMPED THE BULBS AS REQUIRED.
